# SDR UIEA2023041400351

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SEAT TRACK CORROSION AT STA 1015 & 1035 LBL 98.58( 1) REMOVED AFFECTED FASTENER TO GET ACCESS IAW SRM 51-40-02-0G-0 REV 97. 2) ACCOMPLISHED EI T2023A53M-799 REV 0. 3) REINSTALLED FASTENERS IAW SRM 51-40-02-0G-0 REV 97 AND DWG 111U0805 SHEET 2 REV 3, SHEET 3 REV D, SHEET 4 REV G, 4) ACCOMPLISHED EI T2023A53M-799 REV 1. 5) CONDITION CHECK NORMAL AND JOB COMPLETED )
